# SDR SWIA200110088

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,460 hours, 3,062 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 MSL - DISPLAY COOL CAUTION MESSAGE.  FOLLOWED QRH PROCEDURE AND SWITCHED TO FLT ALT.  MESSAGE BRIEFLY WENT AWAY THEN RETURNED.  SWITCHED TO STANDBY POSITION - MESSAGE EXTINGUISHED.  RETURNED TO SLC. REPLACED P196325 DISPLAY COOL INLET FILTER.  OPS CHECK OK.
